# SDR DALA2023052604244

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER 56R SPLICE BTW FR60 TO FR64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: ACCOMPLISHED DVI ON AREA LOC STR 56R BTW FR60 TO FR64 IN AFT CARGO COMPARTMENT AND NOT FOUND SIGN OF DEGRADATION (CRACKS, CORROSION, PULLED FASTENERS OR DENTS) AND ACCOMPLISHED GENERAL VISUAL INSPECTION ON STR 56R BTW FR60 AND FR64 AREA AND REPAIR WAS NOT FOUND IN THE AIRCRAFT STRUCTURE THEREFORE DOES NOT MATCHES WITH THE DESCRIPTION DETAILED ON ER/A561284-14 AND MASTER ER/A 608134-14. (REPAIR IS NOT PRESENT ON AIRCRAFT) ENGINEERING WAS CONTACTED AND AFTER ASSESSMENT OF THE REPORTED DATA ITEM #24 OF MASTER ER/A 608134-14 PRI REV 0 WAS ELIMINATED AND IS NOT MORE INCLUDED ON THE NEW MASTER ER/A 608134-14. (2784931)
